CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Feres-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1990
Number of items: 1.

1990

Feres, Renato and Katok, Anatole (1990) Anosov flows with smooth foliations and rigidity of geodesic flows on three-dimensional manifolds of negative curvature. Ergodic Theory And Dynamical Systems, 10 (4). pp. 657-670. ISSN 1469-4417. https://resolver.caltech.edu/CaltechAUTHORS:20170408-163655442

This list was generated on Sat Mar 28 02:10:24 2020 PDT.